Effect of ONE depo lupron shot
4 Replies
Angie - February 7

Hello, ladies! I had my laparoscopy done on January 17. Prior to the procedure, my RE had me get a depo lupron shot on December 22. My current cycle began on January 1, and usually my cycle is 30 days. So my af was due on January 31. But I am still waiting, and today is day 37. I know that there are many ladies who have had a depo lupron shot. So do you think this one shot messed up my cycle? If so, when do you think I should have my af? I know that it is still in my system because I have hot flash. My DH and I are expecting to do our 1st IUI in my next cycle, and I am anxuously waiting for my af to start. Please, ladies, share your experience or knowledge with me. I am very very frustrated.


bj - February 8

Hi Angie. When i went in for my first shot, they told me I might or might not start. I spotted for a few days, but that was it. I had to be on the shots for about 5 months, and they do cause your period to stop. But with only having one shot, and you're not expecting any more, I'm really not sure why you haven't started. Sorry I couldn't help. I would be open with your doctor about any questions though. Good luck!


Angie - February 9

bj, thank you for sharing your experience with me. After the shot, I actually had a normal af in January....and now I am still waiting for my af after the laparoscopy. I am going to wait for friday, and call my dr. I am very frustrated and just want to know what is going on with my body. Thank you and good luck to you, too.


bj - February 9

It's easy to get frustrated going through this. I hope all goes well!


Angie - February 10

Thanks, bj. I am planning to call my dr. I will see what he has to say about this. Probably, he is going to tell me to wait though. Thanks again.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?